# SDR R61A201506300428

- Difficulty date: June 30, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 28,634 hours, 21,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 17013414004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, ACCESS PANEL 192CR IS CORRODED ON MATING SIDE.  MAINTENANCE R & R SPACER IAW SRM 51-41-02.
